New Here & Zoloft

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Shebig
Regular Member


Date Joined Oct 2006
Total Posts : 112
   Posted 10/4/2006 9:34 AM (GMT -7)   
Hi
I am new here and I'm happy I found this site, I have been lurking around for about a month and figured it was time to join. You are all so supportive of each other I feel quite comfortable posting.
 
I have suffered A/P since I was about 14, I'm over 50 now. For a few years I was agoraphobic and did not leave my home, I did get over that with allot of difficulty. I also deal with an auto immune disorder. I have been on many medications, but none of them helped. The past decade has been great I was taking Rivortrol .5 3x a day and doing great.
 
about 3 weeks ago my neurologist felt I was still too ancious and put me on 50mgs of Zoloft, with the same dose of Rivotrol, I have never taken a anti-d before and it scares me. I am finding with the Zoloft my heart beats faster and I get more anxiety than I did before taking the Zoloft. I realize there are side effects with SSRI's, but how long does it take for the side effects to lessen? I really want to give this medication a try and lower my Rivortrol, but I am finding I need more to combat the side effects of Zoloft. I think I really need help with this, any imput would be appreiciated.
 
Thankyou Judy                                                                        Please don't mind my spelling, I know it sucks.
 

bluemeanies
Veteran Member


Date Joined Jun 2004
Total Posts : 1372
   Posted 10/4/2006 10:04 AM (GMT -7)   
I was on Zoloft for a couple of years. I think most side effects would lessen within a couple of weeks. It may take several weeks for it to start working also so you should give it some time. I hope it helps you some. I also have an immune disorder (crohn's disease).

normalsnofun
Veteran Member


Date Joined Oct 2005
Total Posts : 2500
   Posted 10/4/2006 11:01 AM (GMT -7)   
I dont know about Zoloft but I wanted to stop in and welcome you to the gang, Shebig. Glad to hear people like what they see around here. I am sure others will be by a little later to offer some advice/input.
--Michelle

...I dont want the world to see me, 'cause I dont think that they'd understand
When everythings made to be broken, I just want you to know who I am..."
--Goo Goo Dolls

"Those who are different change the world,
Those who are the same keep it that way."


harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 10/4/2006 1:58 PM (GMT -7)   

50 is a bit high for an anxiety sufferer to start zoloft, half would be better for a while

rivotril is clonazepam or klonapin, a valium type med


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional


angest
Regular Member


Date Joined Aug 2006
Total Posts : 71
   Posted 10/4/2006 2:57 PM (GMT -7)   
Hi mate, and welcome to join our forum!
Really I'm on zoloft and take it since 10 months, first two weeks was horrible for me,I thought that its going to make me crazy,then I ve talked to my Dr. and said to me to keeping on with it, after 2 weeks all things became better and it helped me till last week,now I have the same problem such before and I'm on 25mg may be I have to increase the dose,don't know I have to ask my Dr.,,,,Good luck my friend and hope u getting well soooooooooooooooooon cool

Shebig
Regular Member


Date Joined Oct 2006
Total Posts : 112
   Posted 10/4/2006 4:45 PM (GMT -7)   
Hi
 
Thank-you for the welcome. I don't think it was just the Zoloft, my GP told me to take 150 mg wellbutrin with it, I think that is what really got me, I didn't take one today and I haven't been as shaky. Actually I was first given the Klonopin for seizure activity, and since it helped both problems I am still on it. Is 50mgs that high, I was told to increase to 100mg after 6-8 weeks, I don't think I'll be doing that. Bluemeanies, I have colitis and lupus. I think I should have a chat with my GP about giving me the wellbutrin, I now realize that combo is way too much for me. I will stick it out with the Zoloft and Rivotil. Thank-you for the input and support.
 
Judy smurf

shell67
Veteran Member


Date Joined Nov 2005
Total Posts : 1268
   Posted 10/4/2006 4:47 PM (GMT -7)   
Wecome shebig! Im glad you joined us, great support here ;)
Im sorry i cant help you there, but im sure you have and will get some great advice, i had too many side effects with all the ssri's i tried, so im on klonopin. but i wish you the best and hope you start to feel much better soon!
shell
" Dwell not on the past. Use it to illustrate a point, then leave it behind. Nothing really matters except what you do now, in this instant of time. From this moment onward you can be an entirely different person, filled with love and understanding, ready with an outstretched hand, uplifted and positive in every thought and deed."
Eileen Caddy


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 10/5/2006 3:42 AM (GMT -7)   
WElcome to our "LIL FAMILY"............Plenty of loving support and great peeps on here
Glad you finally posted
Dont forget the Happy thread and other ones if you have input I think you will help out alot of peeps
I dont take any ssri's but there are plenty o here that do and will respond
Just wanted to welcome you into
Healing Well
Lyn
    Contribute today to support Healing Well Forums...Donate @
 
         Don't Comprimise Yourself :you are all you have    
 Never Give up on Yourself ,Your True friends nor your Dignity
   


Shebig
Regular Member


Date Joined Oct 2006
Total Posts : 112
   Posted 10/5/2006 5:33 AM (GMT -7)   
Thank -you Shell and Lyn, I will check out the :-) thead.
Judy smurf

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 10/5/2006 3:18 PM (GMT -7)   
Judy great
I know you must have something to be Happy about
This "Happy" thread is on # 20 making it over 400 + posts since it started
Hope you enjoy
Glad to have you aboard
Lyn
    Contribute today to support Healing Well Forums...Donate @
 
         Don't Comprimise Yourself :you are all you have    
 Never Give up on Yourself ,Your True friends nor your Dignity
   


Twiggygal
Veteran Member


Date Joined Sep 2006
Total Posts : 924
   Posted 10/5/2006 7:56 PM (GMT -7)   
I took Zoloft when I was younger and it made me extremely anxious so I had to get off of it myself. I am now on Lexepro and Ativan and doing better. Welcome to HW! :)

I'm new here myself but I've found a great family here and again welcome! :)

~Twiggygal

Shebig
Regular Member


Date Joined Oct 2006
Total Posts : 112
   Posted 10/6/2006 11:50 AM (GMT -7)   

Hi Twigygal

I'm glad your doing much better on the Leprexo & Ativan. I took Ativan years ago and it did nothing for me. I seem to be doing better with the Zoloft, the side effects are miminal now, and I do have Klonpin to take 3x a day. It's nice to meet you. I think this site is great, I have learned allot in a short time.

Judy smurf

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 7:08 AM (GMT -7)
There are a total of 2,733,446 posts in 301,122 threads.
View Active Threads


Who's Online
This forum has 151259 registered members. Please welcome our newest member, dolly23.
288 Guest(s), 10 Registered Member(s) are currently online.  Details
Cigafred, Hol1979, dolly23, Stanislav, pmm73, maria2016, Traveler, Jean123!, trumpet123, (Seashell)


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer